Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Some Ramsey-type results on intrinsic linking of $n$–complexes

Christopher Tuffley

Algebraic & Geometric Topology 13 (2013) 1579–1612
Bibliography
1 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445 MR722061
2 E Flapan, Intrinsic knotting and linking of complete graphs, Algebr. Geom. Topol. 2 (2002) 371 MR1917057
3 E Flapan, B Mellor, R Naimi, Intrinsic linking and knotting are arbitrarily complex, Fund. Math. 201 (2008) 131 MR2448416
4 E Flapan, J Pommersheim, J Foisy, R Naimi, Intrinsically $n$–linked graphs, J. Knot Theory Ramifications 10 (2001) 1143 MR1871222
5 T Fleming, Intrinsically linked graphs with knotted components, J. Knot Theory Ramifications 21 (2012) 1250065, 10 MR2911081
6 T Fleming, A Diesl, Intrinsically linked graphs and even linking number, Algebr. Geom. Topol. 5 (2005) 1419 MR2171815
7 M H Freedman, V S Krushkal, P Teichner, Van Kampen's embedding obstruction is incomplete for $2$–complexes in $\mathbf{R}^4$, Math. Res. Lett. 1 (1994) 167 MR1266755
8 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
9 L Lovász, A Schrijver, A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs, Proc. Amer. Math. Soc. 126 (1998) 1275 MR1443840
10 S A Melikhov, Combinatorics of embeddings arXiv:1103.5457
11 S A Melikhov, The van Kampen obstruction and its relatives, Tr. Mat. Inst. Steklova 266 (2009) 149 MR2603266
12 S Negami, Ramsey-type theorems for spatial graphs and good drawings, J. Combin. Theory Ser. B 72 (1998) 53 MR1604681
13 S Negami, Note on Ramsey theorems for spatial graphs, Theoret. Comput. Sci. 263 (2001) 205 MR1846928
14 J L Ramírez Alfonsín, Knots and links in spatial graphs: a survey, Discrete Math. 302 (2005) 225 MR2179645
15 H Sachs, On a spatial analogue of Kuratowski's theorem on planar graphs—an open problem, from: "Graph theory" (editors M Borowiecki, J W Kennedy, M M Sysło), Lecture Notes in Math. 1018, Springer (1983) 230 MR730653
16 J Segal, S Spie, Quasi embeddings and embeddings of polyhedra in $\mathbf{R}^m$, from: "Proceedings of the Tsukuba Topology Symposium" (editor Y Kodama) (1992) 275 MR1180814
17 A B Skopenkov, Embedding and knotting of manifolds in Euclidean spaces, from: "Surveys in contemporary mathematics" (editors N Young, Y Choi), London Math. Soc. Lecture Note Ser. 347, Cambridge Univ. Press (2008) 248 MR2388495
18 M Skopenkov, Embedding products of graphs into Euclidean spaces, Fund. Math. 179 (2003) 191 MR2029321
19 K Taniyama, Higher dimensional links in a simplicial complex embedded in a sphere, Pacific J. Math. 194 (2000) 465 MR1760794